top of page
PARACIP 650MG TAB 10'S(Comp: Paracetamol 650mg)

PARACIP 650MG TAB 10'S(Comp: Paracetamol 650mg)

₹20.60 Regular Price
₹14.66Sale Price

Product Name : PARACIP 650MG TAB 10'S(Comp: Paracetamol 650mg)

MRP: 20.6 rs

SRATE: 14.66 rs

BRAND : CIP-G

Composition: Paracetamol 650mg

USES: Used to relieve mild to moderate pain and reduce fever

bottom of page